About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 474951, 2 pages
http://dx.doi.org/10.1155/2013/474951
Editorial

Dynamic Systems and Related Algebra with Applications

1Department of Mathematics, Northeast Forestry University, Harbin 150040, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
3Department of Mathematics and Statistics, Kennesaw State University, Kennesaw, GA 30144-5591, USA

Received 12 August 2013; Accepted 12 August 2013

Copyright © 2013 Chunrui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Walcher, Algebras and Differential Equations, Hadronic Press, Palm Harbor, Fla, USA, 1991. View at Zentralblatt MATH · View at MathSciNet
  2. M. Hirsch, R. Devaney, and S. Smale, Differential Equations, Dynamical Systems, and Linear Algebra, Academic Press, 1974.
  3. C. Robinson, Dynamical Systems, CRC Press, Boca Raton, Fla, USA, 2nd edition, 1995. View at Zentralblatt MATH · View at MathSciNet
  4. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Applications, Springer, 1996.
  5. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, Springer, New York, NY, USA, 1983. View at Zentralblatt MATH · View at MathSciNet
  6. M. W. Hirsch, S. Smale, and R. L. Devaney, Differential Equations, Dynamical Systems, and an Introduction to Chaos, Elsevier, 2004. View at Zentralblatt MATH · View at MathSciNet
  7. V. Ayala, F. Colonius, and W. Kliemann, “Dynamical characterization of the Lyapunov form of matrices,” Linear Algebra and Its Applications, vol. 402, pp. 272–290, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Golubitsky and D. Stewart, Singularities and Groups in Bifurcation Theory, Springer, New York, NY, USA, 1985.
  9. J. Wu, “Symmetric functional-differential equations and neural networks with memory,” Transactions of the American Mathematical Society, vol. 350, no. 12, pp. 4799–4838, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Guo and J. Wu, Bifurcation Theory of Functional Differential Equations, Springer, 2013.
  11. S. P. Banks, “The Lie algebra of a nonlinear dynamical system and its application to control,” International Journal of Systems Science, vol. 32, no. 2, pp. 157–174, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Golubitsky and I. Stewart, “An algebraic criterion for symmetric Hopf bifurcation,” Proceedings of the Royal Society A, vol. 440, no. 1910, pp. 727–732, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J.-E. Furter, A. M. Sitta, and I. Stewart, “Algebraic path formulation for equivariant bifurcation problems,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 124, no. 2, pp. 275–304, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Li and J. Muldowney, “On Bendixson’s criterion,” Journal of Differential Equations, vol. 106, pp. 27–39, 1993.
  15. N. Filipski and M. Golubitsky, “The abelian Hopf H mod K theorem,” SIAM Journal on Applied Dynamical Systems, vol. 9, no. 2, pp. 283–291, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Ruan and J. Wei, “On the zeros of transcendental functions with applications to stability of delay differential equations with two delays,” Dynamics of Continuous, Discrete & Impulsive Systems, vol. 10, no. 6, pp. 863–874, 2003. View at Zentralblatt MATH · View at MathSciNet
  17. B. Zheng, L. Liang, and C. Zhang, “Extended Jury criterion,” Science China Mathematics, vol. 53, no. 4, pp. 1133–1150, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Zheng and L. Wang, “Spectral radius and infinity norm of matrices,” Journal of Mathematical Analysis and Applications, vol. 346, no. 1, pp. 243–250, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet